# SDR DALA2025082006227

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 75,808 hours, 25,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR EXIT SIGN FELL OFF.   INSTALLED COVER BACK ON 3R DOOR EMERGENCY EXIT LIGHTS. (7735127)
